I'm 16 and have epilepsy , I am currently on kepra and have been for about a year after sodium valporate and ethosuximide didn't work. I have a lot of side effects to this including severe headaches all the time , tiredness and dizzyness. I have also recently started to get sinus problems. Along with my normal headaches i have them over one eye , eyes being painful to move and bloodshot. I also had an excessive amounts of phlegm and mucus in the throat. When the other symptoms went the excessive amount of mucus and phlegm didnt and I am still having troube to breathe in properly and swallow, having to empty my mouth ever 30 mins if anyone can help me as I don't really want to go to the doctors, not a big fan .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.